JournalszaaVol. 19, No. 2pp. 369–380

Sobolev Inequalities on Sets with Irregular Boundaries

  • Tero Kilpeläinen

    University of Jyväskylä, Finland
  • Jan Malý

    Charles University, Praha, Czech Republic
Sobolev Inequalities on Sets with Irregular Boundaries cover
Download PDF

Abstract

We derive (weighted) Sobolev-Poincaré inequalities for ss-John domains and ss-cusp domains, both with optimal exponents. These results are obtained as consequences of a more comprehensive criterion.

Cite this article

Tero Kilpeläinen, Jan Malý, Sobolev Inequalities on Sets with Irregular Boundaries. Z. Anal. Anwend. 19 (2000), no. 2, pp. 369–380

DOI 10.4171/ZAA/956